MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary this pc is related to (b)(4) which reports the screw could not be removed in the removal surgery on (b)(6) 2025.This pc reports an infection that was confirmed after primary surgery and removal surgery was performed.It was reported that on (b)(6) 2025, the patient underwent primary surgery for open ankle fracture-dislocation with fibulink repair kit.The surgery was completed successfully without any surgical delay.On (b)(6) 2025, the sales rep was informed by the surgeon that the fibulink repair kit was scheduled to be removed due to signs of infection in the wound.On (b)(6) 2025, the surgery was performed to remove the fibulink repair kit along with a distal fibula plate from another manufacturer.No further information is available.The product was not returned to j&j medtech orthopedics, however photos were provided for review.The x-ray investigation revealed nothing indicative of a device nonconformance.It can be observed the screw implants with no defect.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the fibulink syndesmosis repair kit ti would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lo part # fgs-1100 synthes lot # 23e016 supplier lot # 23e016 release to warehouse date: 01 nov 2023 supplier: (b)(4) no ncr's generated during production.Device history batch null device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.
 
Event or Problem Description
This pc is related to (b)(4) which reports the screw could not be removed in the removal surgery on (b)(6) 2025.This pc reports an infection that was confirmed after primary surgery and removal surgery was performed.It was reported that on (b)(6) 2025, the patient underwent primary surgery for open ankle fracture-dislocation with fibulink repair kit.The surgery was completed successfully without any surgical delay.On (b)(6) 2025, the sales rep was informed by the surgeon that the fibulink repair kit was scheduled to be removed due to signs of infection in the wound.On (b)(6) 2025, the surgery was performed to remove the fibulink repair kit along with a distal fibula plate from another manufacturer.No further information is available.

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22819905
Report Number8030965-2025-08466
Device Sequence Number12197199
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)261101(10)23E016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number23E016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale